# SDR GTIA2024121938604

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N954NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10697
- Aircraft time: 10,242 hours, 4,333 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT FA CALLED SUSPECTED FUME EVENT DESCRIBED DIRTY ODOR, PACK 2 OFF  PROCEDURE, FA REPORTED FUMES DICIPATED.-PERFORMED TSM 05-50-00-810-831-A, FOUND PACK 2 AT SOURCE. MOC #110495.
